# SDR QR9R20211207002

- Difficulty date: December 7, 2021
- Submitted: December 7, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720229150
- Aircraft time: 2,466 hours
- System (JASC): 3160 · Central Display
- Part: None
- Part number: C19267ZG12
- Part serial: 6131
- Condition: Faulty
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

PILOTS NAV DISPLAY NOT READABLE WITH DISTORTED AND INCOMPLETE DISPLAY. REPLACED PILOT'S ND AND CONFIGURED IAW AMM 31-61-00, 4-2. MOC OK IAW 5-1.
